The Boolean Prime Ideal Theorem Plus Countable Choice Do Not Imply Dependent Choice

Mathematical Logic Quarterly 42 (1):410-420 (1996)
  Copy   BIBTEX

Abstract

Two Fraenkel-Mostowski models are constructed in which the Boolean Prime Ideal Theorem is true. In both models, AC for countable sets is true, but AC for sets of cardinality 2math image and the 2m = m principle are both false. The Principle of Dependent Choices is true in the first model, but false in the second

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,150

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

On vector spaces over specific fields without choice.Paul Howard & Eleftherios Tachtsis - 2013 - Mathematical Logic Quarterly 59 (3):128-146.
The dense linear ordering principle.David Pincus - 1997 - Journal of Symbolic Logic 62 (2):438-456.
Variations of Rado's lemma.Paul Howard - 1993 - Mathematical Logic Quarterly 39 (1):353-356.
The axiom of choice holds iff maximal closed filters exist.Horst Herrlich - 2003 - Mathematical Logic Quarterly 49 (3):323.
Disasters in topology without the axiom of choice.Kyriakos Keremedis - 2001 - Archive for Mathematical Logic 40 (8):569-580.

Analytics

Added to PP
2013-12-01

Downloads
42 (#380,196)

6 months
2 (#1,203,746)

Historical graph of downloads
How can I increase my downloads?

References found in this work

[Omnibus Review].Thomas Jech - 1992 - Journal of Symbolic Logic 57 (1):261-262.
The Axiom of Choice.Thomas J. Jech - 1973 - Amsterdam, Netherlands: North-Holland.
General Topology.John L. Kelley - 1962 - Journal of Symbolic Logic 27 (2):235-235.
The Axiom of Choice.Gershon Sageev - 1976 - Journal of Symbolic Logic 41 (4):784-785.

Add more references